# SDR USAA20110328BA030

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - TH R4 DOOR ASSIST CYLINDER WAS FOUND WITH LOW PRESSURE.  MAINTENANCE CHARGED THE R4 DOOR ASSIST CYLINDER.
